246 Item Items
Warning: Last items in stock!
By buying this product you can collect up to 38 loyalty points. Your cart will total 38 points that can be converted into a voucher of $7.60.
Fioricet is prescribed to relieve tension headaches and consists of the following: Acetaminophen is a pain reliever and fever reducer. Butalbital is in a class of drugs called barbiturates that slow down your central nervous system (brain and nerve impulses) causing relaxation. Caffeine is believed to constrict dilated blood vessels that may contribute to tension headaches. Together, acetaminophen, butalbital, and caffeine are used to relieve complex tension (muscle contraction) headaches although precisely how it works is unknown. Acetaminophen / butalbital / caffeine may also be used for purposes other than those listed in this medication guide.
How To Take Fioricet:
The combination of acetaminophen, butalbital, and caffeine in Fioricet comes as a capsule and tablet to take by mouth. It usually is taken every 4 hours as needed. Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take acetaminophen, butalbital, and caffeine exactly as directed. Do not take more than six tablets or capsules in 1 day. If you think that you need more to relieve your symptoms, call your doctor.
This medication can be habit-forming. Do not take a larger dose, take it more often, or for a longer period than your doctor tells you to.
Fioricet Side Effects:
Although side effects from acetaminophen, butalbital, and caffeine are not common, they can occur. Tell your doctor if any of these symptoms are severe or do not go away:
If you experience any of the following symptoms, call your doctor immediately:
Use caution when driving, operating machinery, or performing other hazardous activities. Butalbital will cause drowsiness or dizziness. If you experience drowsiness or dizziness, avoid these activities. ? Avoid sleeping pills, antihistamines, sedatives, and tranquilizers except under the supervision of your doctor. These may also make you drowsy. ? Avoid alcohol. Alcohol taken during therapy with acetaminophen and butalbital can be very damaging to your liver and can increase drowsiness and dizziness. ? Check the acetaminophen content of other over-the-counter and prescription products while taking this medication. You should not exceed 4 grams (4000 mg) of acetaminophen per day. ? Avoid taking too much caffeine. Check the caffeine content of other over-the-counter and prescription products as well as beverages (coffee, tea, and colas) while taking this medication
Do not take acetaminophen / butalbital / caffeine if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. Dangerous side effects could result. ? Acetaminophen and butalbital may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, sedatives (used to treat insomnia), other pain relievers, anxiety medicines, and muscle relaxants. Tell your doctor about all medicines that you are taking, and do not take any medicine unless your doctor approves. ? Many other medicines contain acetaminophen, especially over-the-counter pain, fever, cold, and allergy medications. Too much acetaminophen can be very dangerous. ? Drugs other than those listed here may also interact with acetaminophen / butalbital / caffeine. Talk to your doctor and pharmacist before taking any prescription or over-the-counter medicines.
If You Take Too Much:
Seek emergency medical attention. ? Symptoms of an acetaminophen / butalbital / caffeine overdose include insomnia, restlessness, tremor, nausea, vomiting, diarrhea, abdominal pain, sweating, seizures, drowsiness, decreased breathing, dizziness or fainting, confusion, an irregular heartbeat, and coma.
Take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature, away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.
No customer comments for the moment.